# SDR ABXA000469

- Difficulty date: September 29, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 36,181 hours, 40,159 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Part number: 5914508504
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP FRAME CRACKED AT PANEL NR 1634A AND STATION 267.  REPLACED FRAME IAW DC9 SRM.
